# SDR UPS96820676

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Ribs
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, 2 RT HORIZONTAL STABILIZER LEADING EDGE LOWER RIBS CRACKED AT STA XRS82 AND XRS111.  REPAIRED RIBS PER SRM 55-2-0.
